On the invertibility of linear partial differential equations in some function spaces on $\mathbf R^n$
Differencialʹnye uravneniâ, Tome 33 (1997) no. 10, pp. 1419-1425
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_10_a15,
author = {V. M. Tyurin},
title = {On the invertibility of linear partial differential equations in some function spaces on $\mathbf R^n$},
journal = {Differencialʹnye uravneni\^a},
pages = {1419--1425},
year = {1997},
volume = {33},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_10_a15/}
}
TY - JOUR AU - V. M. Tyurin TI - On the invertibility of linear partial differential equations in some function spaces on $\mathbf R^n$ JO - Differencialʹnye uravneniâ PY - 1997 SP - 1419 EP - 1425 VL - 33 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1997_33_10_a15/ LA - ru ID - DE_1997_33_10_a15 ER -
V. M. Tyurin. On the invertibility of linear partial differential equations in some function spaces on $\mathbf R^n$. Differencialʹnye uravneniâ, Tome 33 (1997) no. 10, pp. 1419-1425. http://geodesic.mathdoc.fr/item/DE_1997_33_10_a15/